# SDR SWAA2021060778736

- Difficulty date: June 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 121ZDC HAS 2 CRACKS 3' LONG 36' FROM AFT EDGE AND 24' LONG 8' FROM FRONT EDGE PERFORMED INTERIM REPAIR ON PANEL 121ZDC PER EA 1-A25-3722 REV 4. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPANT PANEL. PERMANENT ACTION REQUIRED / REMOVED AND REPLACED CARGO PANEL 121ZDC PER AMM 25-52-0AMT 102665
